A translation of Problemy Peredachi Informatsii

previous Volume 25, Number 4, October–December, 1989 next
Back to contents page


Asymptotically Optimal Codes Correcting Memory Defects of Fixed Multiplicity   [View Abstract]
I.I. Dumer
pp. 259–265

Quasiperfect Linear Binary Codes with Distance 4 and Complete Caps in Projective Geometry   [View Abstract]
A. A. Davydov and L. M. Tombak
pp. 265–275

E-Optimal Coding Rates of a Randomly Varying Source with Side Information at the Decoder   [View Abstract]
E. A. Haroutunian and R. Sh. Maroutian
pp. 276–284

Prediction of Stochastic Sequences   [View Abstract]
V. G. Vovk
pp. 285–296

Upper Bound on the Capacity of a Packet Random Multiple Access System with Errors   [View Abstract]
B. S. Tsybakov and N. B. Likhanov
pp. 297–308

Conflict Resolution in a Multiple Access Channel   [View Abstract]
L. S. Khasin
pp. 308–312

Monotonicity Properties of Structurally Complex Switching Systems with Losses   [View Abstract]
G. I. Falin
pp. 313–321

Asymptotic Behavior of the Stationary Distribution for a Closed Queueing System   [View Abstract]
A. L. Stolyar
pp. 321–331

Recursive Fourier Transform using Convolutions   [View Abstract]
Yu. I. Gagarin
pp. 332–334

Construction of Signature Codes and the Coin Weighing Problem   [View Abstract]
S. S. Martirosian and G. G. Khachatrian
pp. 334–335

Block Codes from Convolution Codes   [View Abstract]
B. D. Kudryashov and T. G. Zakharova
pp. 336–339

Likelihood Equations for Estimation of Parameters Determining the Covariance Matrix of Gaussian Sequences   [View Abstract]
E. G. Zhilyakov
pp. 340–343

First-Approximation Stability for Discrete-Time Stochastic Systems   [View Abstract]
V. A. Lazarev
pp. 343–346

pp. 347–353